# SDR 20000511AP010

- Difficulty date: December 8, 1999
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N889MA
- Make and model: Boeing 727225
- Aircraft serial: 21854
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN TRACK STATION 360 TO 420 RBL 24 HAS CORROSION.  REMOVED CORROSION IAW 51-10-6 PAGE 2 FOUND OUT OF LIMITS.  FABRICATES SEAT TRACK IAW 51-10-1.  TREATED AND PRIMED IAW 51-10-2 PAGE 1.  INSTALLED TRACK IAW 51-30-2.  (M)
